JAM announces the beginning of submission

JAM is scientific, international peer-reviewed/Referred online journal that is devoted to fields of Mathematics to provide rapid publication of articles frequently in its issues. JAM publishes original review papers, as well as auxiliary material such as: Research Papers, Case Studies, Review Articles and Reports etc. JAM is the place for exchange of information and research results within all areas of Mathematics and allied fields.

Important Dates : 

Submissions : OPEN for VOL 14: NO. 1

Publication Dates : April 30, August 30, December 30

Notification Dates : 20th of each Month

Average Review Time : 29 days

Publication Frequency : One volume and three issues per year -  Journal items can be published collectively, as part of an issue with its own Table of Contents. Alternatively, individual items can be published as soon as they are ready, by adding them to the "current" volume's Table of Contents. 

Interested in submitting to this journal? We recommend that you review the About the Journal page for the journal's section policies, as well as the Author Guidelines. Authors need to register with the journal prior to submitting or, if already registered, can simply log in and begin the five-step process.

Peer Review process : Journal uses blind peer review system  to ensure originality, timeliness, relevance, and readability.